PARAMOL TARGET

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
ACETYLSALICYLIC ACID; CAFFEINE; PARACETAMOL
Available from:
PERRIGO ISRAEL AGENCIES LTD, ISRAEL
ATC code:
N02BA71
Pharmaceutical form:
CAPLETS
Composition:
ACETYLSALICYLIC ACID 250 MG; CAFFEINE 65 MG; PARACETAMOL 250 MG
Administration route:
PER OS
Prescription type:
Not required
Manufactured by:
PERRIGO COMPANY, USA
Therapeutic group:
ACETYLSALICYLIC ACID, COMBINATIONS WITH PSYCHOLEPTICS
Therapeutic area:
ACETYLSALICYLIC ACID, COMBINATIONS WITH PSYCHOLEPTICS
Therapeutic indications:
For temporary relief of the pain of headache mild to moderate pain associated with migraine, pain of menstrual discomfort and pain accompanied by fever.
Authorization number:
140 79 32024 00
Authorization date:
2012-06-30

Documents in other languages

Patient Information leaflet Patient Information leaflet - Arabic

23-01-2021

Patient Information leaflet Patient Information leaflet - Hebrew

18-08-2020

PATIENT PACKAGE INSERT IN ACCORDANCE WITH

THE PHARMACISTS’ REGULATIONS (PREPARATIONS) - 1986

The medicine is dispensed without a doctor’s prescription

Paramol Target, Caplets

Composition: This medicine contains the active ingredient also contained in aspirin

preparations.

Each caplet contains:

Acetylsalicylic acid 250 mg

Paracetamol 250 mg

Caffeine anhydrous 65 mg

Inactive ingredients - see section 6.

Read this leaflet carefully in its entirety before using the medicine. This leaflet

contains concise information about the medicine. If you have further questions, refer to

the doctor or pharmacist.

This medicine is dispensed without a doctor's prescription and is not intended for children

and adolescents below the age of 12. Below this age – contact the doctor.

Swallow this medicine properly. Consult a pharmacist if you need further information.

Refer to the doctor if the signs (symptoms) of the ailment worsen or if the fever persists

for more than 3 days or if there has been no pain relief within 5 days.

1. WHAT IS THE MEDICINE INTENDED FOR?

For temporary relief of headaches, mid to moderate headache associated with migraines,

menstrual pains and pain accompanied by fever.

Therapeutic group:

Acetylsalicylic acid – non-steroidal anti-inflammatory drug (NSAID).

Paracetamol – analgesic and antipyretic.

Caffeine – xanthine alkaloid, central nervous system stimulant.

2. BEFORE USING THE MEDICINE

Do not use the medicine if:

∙ you are sensitive (allergic) to the active ingredients or to any of the other ingredients

contained in the medicine.

∙ you are pregnant or breastfeeding.

∙ you are sensitive (allergic) to other NSAIDs.

∙ you are suffering from a bleeding peptic ulcer, hemorrhages, hemophilia, stomach

problems (active peptic ulcer), asthma in combination with nasal polyps.

∙ you are under the age of 20 and are taking medicine to treat diseases accompanied

by fever such as flu or chickenpox (due to fear of Reye's syndrome).

∙ you have ever suffered from the following effects, after taking an analgesic or

fever-reducing medicine: urticaria (rash with swelling), swelling of the face, asthma,

shock.

∙ you are concomitantly taking other preparations containing paracetamol (with or

without a prescription). If you are not sure if a certain medicine contains paracetamol,

consult the doctor or pharmacist.

∙ you are concomitantly taking other NSAIDs.

∙ you recently underwent, or are due to undergo, heart surgery.

Special warnings regarding use of the medicine

∙ The medicine contains paracetamol - if you have previously developed skin side effects

as a result of taking preparations containing paracetamol, do not take preparations

containing paracetamol so that severe skin effects will not recur.

∙ Do not take additional antipyretics and analgesics or anti-cold medicines without

consulting a doctor or pharmacist, to prevent paracetamol overdose or poisoning.

∙ Do not take additional preparations containing paracetamol.

∙ Do not use this medicine frequently or for a prolonged period without consulting the

doctor.

∙ If you are sensitive to any food or medicine, inform the doctor before taking this

medicine.

∙ Avoid taking a high dosage (at the recommended limit) of this medicine when

fasting.

∙ This medicine may interfere with blood sugar test results.

∙ Do not take this medicine within the 7 days before any surgery.

∙ Taking this medicine at a dosage higher than recommended or for more than 10 days,

may increase the risk of stroke or heart attack and gastric hemorrhage.

Warnings relating to the liver:

The medicine contains paracetamol, which may cause liver damage when:

∘ given at a dosage higher than recommended (more than 8 caplets within 24

hours).

∘ given for a prolonged period.

∘ alcoholic beverages are consumed during the course of treatment.

∘ other medicines, which affect liver function, are taken, including other medicines

containing paracetamol.

Reye's syndrome:

Use of this medicine is prohibited in children and adolescents with or recovering from

chickenpox or from flu-like symptoms. When using the medicine, if there are behavioral

changes, together with nausea and vomiting, consult the doctor, as these symptoms

may be early signs of Reye's syndrome - a rare but severe disease.

Allergy warning:

This medicine may cause a severe allergic reaction that can include: urticaria (red, raised

and itchy lesions), swelling of the face, asthma (wheezing) and shock.

Gastric hemorrhage warning:

Use of the medicine may cause gastric hemorrhage, particularly if:

∙ you are above the age of 60.

∙ you are suffering from a peptic ulcer or from bleeding.

∙ you are taking a higher dosage than recommended or for a longer time than

recommended.

∙ you are taking other NSAIDs, blood thinners or steroids.

∙ you consume wine and alcoholic beverages.

Before treatment with Paramol Target inform the doctor if:

∙ you are suffering from a severe headache; headache different from previous migraines;

headache following a head injury, exertion, cough or bending down; migraine

accompanied by vomiting.

∙ you had headache for the first time after the age of 50.

∙ you are suffering from fever and from a stiff neck.

∙ the migraines have never been diagnosed by a specialist.

∙ you are suffering, or have suffered in the past, from impaired function of: the respiratory

system (e.g., asthma), the digestive system (e.g., ulcer, heartburn, persistent or recurrent

abdominal pains), the blood system (e.g., coagulation).

∙ you are suffering, or have suffered in the past, from nasal polyps, gout, hypertension,

heart and/or blood vessel diseases.

∙ you are suffering, or have suffered in the past, from a liver disease or impaired function

of the liver (including jaundice and cirrhosis).

∙ you are suffering, or have suffered in the past, from impaired function of the kidney.

∙ you are suffering, or have suffered in the past, from alcoholism.

∙ you are taking diuretics.

∙ you are above the age of 60.

∙ taking a medicine from this group or any other analgesic, resulted in the past, in severe

side effects.

∙ the warning regarding gastric hemorrhage applies to you.

If you are taking, or have recently taken, other medicines including non-prescription

medicines and nutritional supplements, inform the doctor or pharmacist. It is especially

important to inform the doctor or pharmacist if you are taking:

∙ Additional NSAIDs with pain relieving and anti-inflammatory action.

∙ Additional medicines containing paracetamol, aspirin, an analgesic or antipyretic agent.

∙ Anticoagulants (warfarin, heparin) and blood thinners.

∙ Medicines to treat diabetes, gout (such as probenecid) or arthritis.

∙ Antiepileptics and anticonvulsants such as barbiturates, phenytoin, carbamazepine

and valproate.

∙ Hepatic enzyme inducers (such as rifampicin, barbiturates).

∙ Metoclopramide or domperidone (for treatment of nausea, vomiting and other digestion

problems).

∙ Chloramphenicol (antibiotic).

∙ Cholestyramine (to reduce excessive blood fats)

∙ Medicines to treat AIDS, such as zidovudine.

∙ Antacids.

∙ Medicines that affect urinary acidity.

∙ Antihypertensives (such as ACE inhibitors)

∙ Antidepressants or anxiolytics (such as SSRIs)

∙ Medicines to treat asthma (such as theophylline)

∙ Diuretics (such as furosemide)

∙ Methotrexate (chemotherapy)

∙ Corticosteroids.

Use of the medicine and food

The recommended dosage of the medicine contains quantities of caffeine similar to

those in a cup of coffee. During the course of treatment, limit caffeine consumption in

medicines, foods and beverages, as excess caffeine may cause nervousness, irritability,

insomnia and sometimes rapid heart rate.

Swallow the medicine whole with a full glass of water.

Take the medicine after a meal.

Use of the medicine and alcohol consumption

During the course of treatment with this medicine, do not consume wines or alcoholic

beverages, due to increased risk of liver damage and gastric hemorrhage.

Pregnancy and breastfeeding

Do not use the medicine if you are pregnant or breastfeeding.

3. HOW SHOULD YOU USE THE MEDICINE?

Check with the doctor or pharmacist if you are unsure.

Recommended dosage unless otherwise instructed by the doctor:

Adults and children over 12 years of age: 2 caplets every 6 hours.

Do not take more than 8 caplets in a 24-hour period.

When treating a migraine, do not take the medicine for more than 48 hours.

This medicine is not usually intended for adolescents and children under 12 years of age.

Refer to a doctor if the fever persists for more than 3 days or if there has been no pain

relief within 5 days.

Do not exceed the recommended dose.

In the elderly, exercise caution in accordance with their medical condition, particularly

among patients with low body weight.

Directions for use:

Do not crush/halve/chew the caplet. Swallow the medicine with a full glass of water.

Take this medicine after a meal.

Do not lie down for 15-30 minutes after taking the medicine.

If you took an overdose or if a child accidentally swallowed the medicine, immediately

refer to a doctor or proceed to a hospital emergency room and bring the package of the

medicine with you. Do not induce vomiting without explicit instruction from the doctor!

Even if you feel well, immediate care is essential, due to risk of developing severe

liver damage. Side effects can include nausea and vomiting, diarrhea, loss of appetite,

abdominal pains, swelling, increased sweating, pain or sensitivity in the upper abdomen

and they may not reflect the severity of the liver damage.

∙ Do not take medicines in the dark! Check the label and the dose each time you take

medicine. Wear glasses if you need them.

If you have further questions regarding use of the medicine, consult a doctor or

pharmacist.

4. SIDE EFFECTS

As with any medicine, use of Paramol Target may cause side effects in some users. Do not

be alarmed when reading the list of side effects. You may not experience any of them.

Severe side effects:

Discontinue use and refer to the doctor immediately if:

∙ an allergic reaction occurs (rash, skin itching, redness, swelling of the face, lips, tongue,

throat and/or limbs), shortness of breath or difficulties breathing or swallowing, tinnitus

or hearing loss, redness and swelling in the painful area, severe abdominal pains.

∙ In rare cases, paracetamol may cause severe skin diseases, whose signs can include:

redness, rash, blisters, widespread skin damage.

Severe skin side effects may occur even if you have had no problem in the past taking

preparations containing paracetamol as the active ingredient.

If skin side effects occur, discontinue treatment and refer to a doctor immediately!

∙ signs of changes in the blood system occur, such as: bleeding, bruises, development

of inflammations more easily.

∙ you feel increased weakness or tiredness.

∙ you feel faint, have bloody vomit, bloody or black stools, unrelenting abdominal pain.

These are signs of gastric hemorrhage.

∙ the pain worsens or there has been no improvement in 5 days.

∙ the fever worsens or persists for more than 3 days.

∙ new symptoms develop.

∙ the following symptoms occur: Reye's syndrome, nervousness, insomnia, vomiting.

Additional side effects

∙ Nausea, stomach irritation, mild abdominal pain, heartburn.

∙ Dizziness

If any of the side effects worsen, or if you suffer from a side effect not mentioned in this

leaflet, consult the doctor.

5. HOW SHOULD THE MEDICINE BE STORED?

∙ Avoid poisoning! This medicine and any other medicine must be kept in a closed place

out of the reach and sight of children and/or infants to avoid poisoning. Do not induce

vomiting without explicit instruction from a doctor.

∙ Do not use the medicine after the expiry date (exp. date) that appears on the package.

The expiry date refers to the last day of that month.

∙ Store in the original package up to 25°C.

∙ Can be used for 9 months after first opening.

6. FURTHER INFORMATION

∙ In addition to the active ingredients, the medicine also contains:

Carnauba wax, crospovidone, blue No. 1 FD&C lake, hypromellose, microcrystalline

cellulose, povidone, pregelatinized starch, propylene glycol, saccharin sodium, stearic

acid, titanium dioxide.

∙ What the medicine looks like and the contents of the package: the medicine is provided

in bottles containing 24, 50 or 100 white caplets with “L374” debossed on one side.

∙ License holder: Perrigo Israel Agencies Ltd., 29 Lehi Street, Bnei Brak 51200.

∙ Manufacturer: Perrigo Company, Allegan, Michigan, USA.

∙ This leaflet was checked and approved by the Ministry of Health in: December 2013.

∙ Registration number of the medicine in the National Drug Registry of the Ministry of

Health: 140-79-32024

וגירפ

לארשי

תויונכוס

מ"עב

חר בו תפקר

םהוש

6083705

.ד.ת

םהוש ,

6085001

:'לט

03-5773545

:סקפ

03-5773730

ילוי

2020

,ה/דבכנ ת/חקור ה/אפור

ולעה ןוכדע לע םכתא עדייל תשקבמ וגירפ תרבח םינ

כרצל

) םיאבה םירישכת םירישכת םינוש םיירחסמ תומשב םיהז

Exidol caplets / תוילפק לודיסקא Eximol care caplets / תוילפק ראק לומיסקא Paramol target caplets / תוילפק טגרט לומארפ

רישכתה בכרה םי

קזוחו

יילפק רישכת לכ ת

:הליכמ

Acetylsalicylic acid 250 mg

Paracetamol 250 mg

Caffeine anhydrous 65 mg

היוותה רישכתל המושרה םי

לארשיב

:

For temporary relief of the pain of headache, mild to moderate pain

associated with migraine headache, pain of menstrual discomfort and pain

accompanied by fever.

קר םיניוצמ וז העדוהב

םייוניש

םייתוהמה

ולעב םינ

ןכרצל

לע תוחיטב ינוכדעכ םירדגומה בוהצ עקר

יק .וז העדוהב םיללכנ םניאו םייתוהמ םניאש םיפסונ םינוכדע םימי

ולעה םינ כדועמה םינ

ןכרצל חלשנ

םוסרפל רתאבש תופורתה רגאמב תואירבה דרשמ

http://www.health.gov.il

לבקל ןתינו

ספדומ םי

הינפ י"ע תרבחל

וגירפ מ"עב לארשי :ןופלטב

03-5773700

הכרבב

ןמיש המלע

תחקור הנוממ

לארשי וגירפ תויונכוס

מ"עב

וגירפ

לארשי

תויונכוס

מ"עב

חר בו תפקר

םהוש

6083705

.ד.ת

םהוש ,

6085001

:'לט

03-5773545

:סקפ

03-5773730

ןכרצל ןולע

....

2

.

הפורתב שומישה ינפל

ב שומיש ינפל לודיסקא

/

טגרט לומארפ/ראק לומיסקא

ב שמתשהל ןיא לודיסקא

/

טגרט לומארפ/ראק לומיסקא

:םא

....

םינימסת

לש

הבוגת

תיגרלא

םילולע

לולכל

המתסא

םיפוצפצ

וא

רצוק

המישנ

החירפ

תירוע

וא

תלרח

תוחפנתה

לש

םינפה

וא

ןושלה

תלזנ

םא

ךניא

חוטב

לאש

אפורה תא

וא

חקורה

ךלש

....

לבוס ךנה הביק ביכמ וא םייעמב ביכ

כ לש הירוטסיה ךל שי םא וא בי ) ילוכיע טפפ

תנחבה הרוחש האוצב וא האוצב םדב

(לוכיעה תכרעמב םיבקנ וא םומיד לש םינימסת)

....

ךנה

לבוס

תויעבמ

תורומח

בלב

דבכ

תוילכו

ךנה

לטונ

רתוי

"

טסקרתותמ

עובשל

האר

ךשמהב

"

תויצקארטניא

/

תובוגת

ןיב

תויתפורת

("

ב שומישל תועגונה תודחוימ תורהזא לודיסקא

/

טגרט לומארפ/ראק לומיסקא

לופיטה ינפל

ב

לודיסקא

/

טגרט לומארפ/ראק לומיסקא

רפס

ל

םא אפור

:

....

,(םישדוח השולשמ רתוי ךשמל שדוחב רתוי וא םימי רשע השימח) םיינורכ שאר יבאכ ךל שי

םא וא תיווח

תא

ושארה שארה באכ

ליג רחאל

....

םיזנאב רסח ארקנה יתשרות בצממ לבוס התא

G6PD

זוקולג)

טפסופ (זאנגורדיהד לוחטה תלדגה וא תבהצ ,הימנאל םורגל לולעו תומודאה םדה תוירודכ לע עיפשמ רשא תונוזמל הפישח שי רשאכ

,ןוגכ) תומיוסמ תקלד תודגונ תופורת ןוגכ תופורתו ,םימיוסמ .תורחא תולחמ םורגל וא ,((ןיריפסא) תיליצילסליטצא הצמוח

תויעבמ רבעב תלבס

תכרעמב

לוכיעה

ןוגכ

,הביק ביכ הרוחש האוצ וא םומיד

ךל התייה םא . תקלד תודגונ תופורת וא םיבאכ יככשמ תליטנ רחאל תברצ וא תינטב תוחונ יא

ןיקת וניא רשא קיתרנה ןמ םומיד וא םימומיד לש תוערפהמ תלבוס ךניה

ןוגכ) תסווהמ הנושב

.(ןפוד אצוי ןפואב הדבכו תכשוממ תסוו

....

ךנה שבייתה תנכסב אצמנ (לודג חותינ ירחא וא ינפל וא ,לושלש ,תואקה :אמגודל) תו

מ תוחפ ךליג

םינש

(ןיריפסא) תיליצילסליטצא הצמוח ןיב ירשפא רשק שי ייר תנומסתו

םירגבתמלו םידליל ןתינ רשאכ

ייר תנומסת

הניה הרידנ תנומסת חמה לע העיפשמ רשא , ,וז הביסמ .תינלטק תויהל הלולעו ,דבכהו קאב שמתשהל ןיא לודיס

לומארפ/ראק לומיסקא טגרט

ליגל תחתמ םידליבו םירגבתמב

אפורה ןמ תשרופמ הייחנה אלל

:תופסונ תורהזא

לודיסקא תליטנ ,שאר יבאכ רובע םיבאכ יככשמ לש גוס לכ ומכ

לומארפ/ראק לומיסקא טגרט

רתוי ,רמולכ) ידמ תובורק םיתיעל

רתוי וא םימי רשע השימח) םיינורכ שאר יבאכ שי רשאכ (הז רצומ רובע שדוחב םימי הרשעמ דוחל

,(ש

ךלש הנרגימה וא שארה באכ תא רימחהל הלולע ,םישדוח השולשמ רתוי ךשמל

....

וגירפ

לארשי

תויונכוס

מ"עב

חר בו תפקר

םהוש

6083705

.ד.ת

םהוש ,

6085001

:'לט

03-5773545

:סקפ

03-5773730

תויצקארטניא

/

תובוגת

ןיב

תויתפורת

:

תחקל םא וא ,חקול התא םא יפסותו םשרמ אלל תופורת ללוכ תורחא תופורת ,הנורחאל .חקורל וא אפורל ךכ לע רפס ,הנוזת

:חקול התא םא דחוימב

....

םד תשירק תעינמל תופורת

םיימופ השירק ידגונ ןוגכ

,ןירפה ,(ןירפרוו אמגודל)

תופורת אמגודל) קיקפ תסמהל זאניקוטפרטס תויסט תודגונ תופורת וא ,( ) תורחא

,ןידיפולקיט לוזאטסוליצ,לרגודיפולק

....

םיימופ ןוירה העינמ יעצמא

....

,ןיציפמאפיר ןוגכ) םוהיזב לופיטל תומיוסמ תופורת דיזאינוזיא ,לוקינפמרולכ,

ןיצסקולפורפיצ תידימפיפ הצמוח וא

.(סירתה תטולב לש תוליעפ תתב לופיטל) ןיסקוריתובל

....

םד ץחל רתיב לופיטל תופורת בל תקיפס יאבו

....

.(ןיליתנפורפ ןוגכ) יטיא יתביק יוניפב לופיטל תופורת

.(הינרפוזיכסב לופיטל) ןיפאזולק

תופורת תויטמוטפמיס

(ףאב שדוגב לופיטל וא םד ץחל תאלעהל)

(תויגרלאב הלקה וא לופיטל) היגרלא דגנכ תופורת

םימוהיזב לופיטל) ןיפניברט

ייתיירט

(יטפפ ביכבו תברצב לופיטל) ןידיטמיס

(לוהוכלאב תולתב לופיטל) םאריפלוסיד

(ןושיעמ הלימגל) ןיטוקינ

(****)

3

טגרט לומארפ/ראק לומיסקא/לודיסקאב שמתשת דציכ .

?

....

:םישישק

דחוימ ןונימל הצלמה ןיא

ךל שי םא

לקשמ

ףוג

,ךומנ

וא אפורה םע ץעוויהל ךילע

.חקורה

(****)

4

יאוול תועפות .

םא אפורל דימ תונפלו שומישה תא קיספהל שי

:

הבוגת העיפומ

םעתיגרלא

תוחיפנ

םינפב

םייתפשב

הפב

וא ןושלב

םורגל לולע רבדה .ןורגב יישקל

העילב וא המישנ

המישנ תעב םיפוצפצ

תשוחתו

ץחל

הזחב

םינמיס

לש

המתסא

....

וא הביקב םומיד

,ףירח ןטב באכב םיוולמ תויהל םילולע רשא ,יעמ וא הביק ביכ ,םייעמב

האקה

תימד

האוצ

תימד

וא

.הרוחש ומכ

םע

לכ

יככשמ

םיבאכה

ידירומו

םוח

רבדה

לולע

לכב תורקל

ןמז

ךלהמב

לופיטה

אלל

הירוטסיה

תמדוק

לולעו

תויהל

ינלטק

תעפות

יאוול

וז

דחוימב הרומח

םישישקב

.(ידבכ לשכל םינמיס) םייניעה וא רועה לש הבהצה

.(ךומנ םד ץחל לש םינמיס) תרוחרחס

רידס אל בל בצק

וגירפ

לארשי

תויונכוס

מ"עב

חר בו תפקר

םהוש

6083705

.ד.ת

םהוש ,

6085001

:'לט

03-5773545

:סקפ

03-5773730

תופסונ יאוול תועפות

ב וחווד ןלהלש יאוולה תועפות

מ הלעמל לע ועצובש םיינילק םירקחמ

4800

םילפוטמ

רפס

אפורל

ךלש

םא

התא

ןיחבמ

תחאב

תועפותמ

יאוולה

ולאה

תוחיכש יאוול תועפות

common

דעב תועיפומש תועפות

ךותמ םישמתשמ

תורוחרחס ,תונבצע

....

יאוול תועפות ןניאש ) תוחיכש

uncommon

דעב תועיפומש תועפות

ךותמ םישמתשמ

שאר באכ ,לומינ תשוחת ,דער ,הניש ידודנ

....

יאוול תועפות תורידנ

rare

תועפות

דעב תועיפומש

ךותמ םישמתשמ

באכ

ןורג

יישק

העילב

תשוחת

לומינ

וא

םיצוצקע

ביבס

הפה

ףדוע

קור

....

תועפות

יאוול

ןתוחיכשש

הניא

העודי

תועפות

ןתוחיכשש

םרט

העבקנ

רסוח

החונמ

השגרה

תיללכ

אל

הבוט

וא

אל

הניקת

....

(****)

Similar products

Search alerts related to this product

View documents history

Share this information